# SDR HEEA086651

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,762 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Data Box
- Part number: 80510800001
- Part serial: 80297
- Condition: Failed
- Location: Skywatch
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SKYWATCH DATA BOX FAILS OPERATIONAL CHECK AFTER 5 MINUTES.
